New integral inequalities of Hermite-Hadamard type for n-times differentiable s-logarithmically convex functions with applications

Full text for this resource is not available from the Research Repository.

Latif, MA and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) New integral inequalities of Hermite-Hadamard type for n-times differentiable s-logarithmically convex functions with applications. Miskolc Mathematical Notes, 16 (1). 219 - 235. ISSN 1787-2405

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31491
DOI https://doi.org/10.18514/MMN.2015.1253
Official URL http://mat76.mat.uni-miskolc.hu/mnotes/article/125...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hermite-Hadamard inequality; logarithmically convex functions; s-logarithmically convexity; Hölder inequality; special means
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login